# SDR CA060125003

- Difficulty date: January 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,280 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 2660001114
- Condition: Damaged
- Location: Ailerons
- Component: Aileron Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NORMAL INSPECTION IT WAS FOUND THAT ONE OF THE AILERON WING LOOP CABLES WAS WEARING INTO THE SIDE OF THE LIGHTNING HOLE OF THE FIRST WING RIB ON THE LT WING.  THE CABLE WAS DAMAGED AS WELL.  THE AIRCRAFT WAS GROUNDED UNTIL THE CABLE WAS REPLACED, THE DAMAGE TO THE LIGHTNING HOLE WAS DRESSED OUT AND THE RUBBER SEAL/GUIDE JUST IB OF THE WING RIB (ON THE FUSELAGE) WAS REPLACED.  THE OTHER CARAVANS IN OUR FLEET WERE INSPECTED IN THAT AREA, NO OTHER DEFECTS WERE FOUND. (TC NR 20060125003)
